MathSciNet Relay Station
MathSciNet bibliographic data
MR294259 10F20
Bernstein, Leon A $3$-dimensional periodic Jacobi-Perron algorithm of period length $8$. J. Number Theory 4 (1972), 48–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement